# SDR SWAA2024083031024

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N8874Q
- Make and model: Boeing 737-8
- Aircraft serial: 67919
- Aircraft time: 3,764 hours, 2,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Broken
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FEW ENTRY DOOR STRAP BROKE (WILL NOT ATTACH)<[01] INSTALLED NEW FWD ENTRY DOOR STRAP PER SIP
